Jul 25, 2005
I am 59 years old and have been HIV+ for 20+ years. I am currently taking Reyataz and it to have caused my stomach to swell to a very large and uncomfortable size. Should I go back to taking a medicine that does not have this side effect? Thanks Phillip
Response from Dr. Young
Thanks for your post, 59.
If a recent switch in medications has caused a new side effect, it's reasonable to suspect that the new med is responsible. I'd talk to your doctor about the symptoms that you're experiencing. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.